# SDR JIKA2021112100801

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N2049K
- Make and model: Beech 1900C
- Aircraft serial: UC164
- Aircraft time: 21,897 hours, 31,845 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT AMF1651 - PILOT REPORTED LEFT BRAKE FAILURE WHEN NO PRESSURE WAS FELT IN LEFT-HAND RUDDER PEDAL DURING TAXI AFTER LANDING IN IMT. MAINTENANCE BLED AIRCRAFT BRAKES AND ADDED FLUID AS REQUIRED, BRAKES OPS CHECKED GOOD.
